MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 SENSICA UO SYSTEM

C.R. BARD, INC. (COVINGTON) -1018233 SENSICA UO SYSTEM
Model Number SCCS1002
Medical Device Problem Code Erratic or Intermittent Display (1182)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/09/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the tube was not being detected on the sensica device when it was removed and replaced.It was also reported that the temperature reading was high for the patient but when reviewed in person the nurse stated the device was now reading normal.It was also observed that the temperature would fluctuate for 45 seconds before stabilizing when the nurse first connected the temperature sensing foley catheter to the device.Per follow up information received on (b)(6) 2022, there was no impact to the patient.Nurse got the tubing detected by being forceful and pushing the tubing fully inside the tube holder.Further test still had the tube being detected, so the device remained in use.The temperature reading appeared normal and stabilized.The patient case was continued.
 
Additional Manufacturer Narrative
The reported issue was inconclusive.The root cause of the reported issue could not be determined.A potential root cause is temperature monitor module pcba failure.However this cannot be confirmed.The outcome of the repair cannot be determined at this time.In the event that information regarding the outcome of the repair and the status of the device is received, this record will be reopened to update the investigation.It is unknown if the device did meet specifications and whether the device was influenced by the reported failure.The device was in use on a patient.The device was not returned for evaluation.The lot number is unknown; therefore, the device history record could not be reviewed.The instructions for use were found adequate and state the following: "ifu for properly charging the device: when first using the sensica uo system, the internal back-up battery may require charging.Plug the system into a medical grade wall supply using the power cord provided, and allow a 20 hours to charge battery.To avoid battery drainage over time, is recommended to keep the system plugged into the wall during use whenever possible.The battery will recharge when the system is plugged into a wall supply.Cautions: during system start up and in general practice, plug the sensica uo system into a wall power supply whenever possible.After using the system on batter back-up, plug it back into the wall power supply recharging and to avoid system shut down due to a drained battery." h11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the tube was not being detected on the sensica device when it was removed and replaced.It was also reported that the temperature reading was high for the patient but when reviewed in person the nurse stated the device was now reading normal.It was also observed that the temperature would fluctuate for 45 seconds before stabilizing when the nurse first connected the temperature sensing foley catheter to the device.Per follow up information received on 12feb2022, there was no impact to the patient.Nurse got the tubing detected by being forceful and pushing the tubing fully inside the tube holder.Further test still had the tube being detected, so the device remained in use.The temperature reading appeared normal and stabilized.The patient case was continued.

Brand Name
SENSICA UO SYSTEM
Common Device Name
SENSICA UO SYSTEM
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer (Section G)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer Contact
juan velez
8195 industrial blvd
covington 30014
7707846100
MDR Report Key13691231
Report Number1018233-2022-01096
Device Sequence Number12039971
Product Code EXS
UDI-Device Identifier00801741215650
UDI-Public00801741215650
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSCCS1002
Device Catalogue NumberSBTS1001
Was Device Available for Evaluation? No
Date Returned to Manufacturer02/09/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/09/2022
Supplement Date Received by Manufacturer08/10/2022
Initial Report FDA Received Date03/08/2022
Supplement Report FDA Received Date08/16/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown